# SDR 2008UALA03790

- Difficulty date: July 8, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 33,879 hours, 4,096 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 362624
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LOOSE ON SUITES 2A, 5A, 4J, 5J.  FOUND LOOSE CONNECTIONS.  SECURED CONNECTIONS, OP CHECKED GOOD.  AC OK FOR SERVICE.
